# SDR AALA20170921002

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 7,378 hours, 2,744 cycles
- Engine: Iae V2533A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Probe
- Part number: 2A3343
- Part serial: R5772
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE NOT PRODUCING FLEX POWER DURING TAKEOFF IN FLEX DETENT MOST POWER 1.2 EPR.  MAINTENANCE REPLACED P2/T2 INLET PROBE IAW AMM 73-22-11. ACCOMPLISHED SATISFACTORY OPS CHECK.  AIRCRAFT WAS GROUNDED.
